# SDR SWIA201743905

- Difficulty date: October 8, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 27,696 hours, 25,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FACE OF THE BS 280 FLOORBEAM WEB BETWEEN RBL 9 AND LBL 9. REPAIRED IAW REO.
